# SDR AALA20160516014

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 50,411 hours, 24,380 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 8254A
- Condition: Inoperative
- Location: Fuel System
- Part time: 50,473 hours, 24,417 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CTR TANK AFT BOOST PUMP BECAME INOPERATIVE.  EMERGENCY WAS DECLARED, LANDING UNEVENTFUL.  REMOVED AND REPLACED THE CENTER TANK FORWARD FUEL BOOST PUMP AND AFT FUEL BOOST PUMP IAW AMM 28-20-07-201.  OPERATIONAL CHECKED GOOD.
